# SDR DALA2022072805187

- Difficulty date: July 26, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 93,414 hours, 41,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 4C EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSY @ SEAT 4 RIGHT REF B757 IPC 33-51 OPS CHECK GOOD. (8613126)
